EconPapers    
Economics at your fingertips  
 

Dividend payout ratios as determinants of earnings response coefficients: A test of the free cash flow theory

Sanjay Kallapur

Journal of Accounting and Economics, 1994, vol. 17, issue 3, 359-375

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4101(94)90033-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jaecon:v:17:y:1994:i:3:p:359-375

Access Statistics for this article

Journal of Accounting and Economics is currently edited by J. L. Zimmerman, S. P. Kothari, T. Z. Lys and R. L. Watts

More articles in Journal of Accounting and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jaecon:v:17:y:1994:i:3:p:359-375